At the beginning of May I got my period, I do not remember when it came but it ended May 3rd. Sometime in the middle of that month my boyfriend and I had sex, and the condom broke on us around 9:00 P.M. Immediately the next morning we went out and got the morning after pill (Plan B to be exact) and I took it around 8:30 A.M. At the end of the month I got another period again in May on the 27th and it went into the first week of June. Now it is June 29th and I am yet to have another period.. My boyfriend and I had sex multiple times this month (all of which I been protected and all have gone well each time with no breakage) but I am beginning to worry that I could be pregnant. I am aware the Plan B is a very strong hormonal pill and can greatly affect your period. I am 15 years old and I do have a fairly irregular period to start off with though, and in the past month my diet and work out plan has changed since my sports season ended, also exams just passed and I was very stressed out because of them.
All of the symptoms that normally happen before I get my period are happening (acne around my chin, high strung emotions and mood swings, slight cramps)
I am very stressed out and worrying about being pregnant, is it a possibility? Or could my period just be messed up from taking the pill?
I'm sorry If i sound foolish.. answers would be greatly appreciated ...
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.